Publications of the Faculty of Mathematics


Showing entries 3201 - 3250 out of 5227

2014


Finn-Sell, Martin ; Wright, Nick. / Spaces of graphs, boundary groupoids and the coarse Baum–Connes conjecture. In: Advances in Mathematics. 2014 ; Vol. 259. pp. 306-338.

Thiel, Marko. / On the H-triangle of generalised nonnesting partitions. In: European Journal of Combinatorics. 2014 ; Vol. 39. pp. 244–255.

Jung, Alexander ; Schmutzhard-Höfler, Sebastian ; Hlawatsch, Franz. / The RKHS Approach to Minimum Variance Estimation Revisited: Variance Bounds, Sufficient Statistics, and Exponential Families. In: IEEE TRANSACTIONS ON INFORMATION THEORY. 2014 ; Vol. 60, No. 7. pp. 4050-4065.

Luperi Baglini, Lorenzo ; Benci, Vieri. / Ultrafunctions and Applications. In: Discrete and Continuous Dynamical Systems - Series S. 2014 ; Vol. 7, No. 4. pp. 593-616.

Göll, Martin ; Schmidt, Klaus ; Verbitskiy, Evgeny. / Algebraic actions of the discrete Heisenberg group: expansiveness and homoclinic points. In: Indagationes Mathematicae. 2014 ; Vol. 25, No. 4. pp. 713-744.

Banert, Sebastian. / Backward-Backward Splitting in Hadamard Spaces. In: Journal of Mathematical Analysis and Applications. 2014 ; Vol. 414, No. 2. pp. 656-665.

Luperi Baglini, Lorenzo ; Benci, Vieri. / A non-archimedean algebra and the Schwartz impossibility theorem. In: Monatshefte für Mathematik. 2014 ; Vol. 176, No. 4. pp. 503-520.

Servedio, Maria R. ; Bürger, Reinhard. / The counterintuitive role of sexual selection in species maintenance and speciation. In: Proceedings of the National Academy of Sciences of the United States of America (PNAS). 2014 ; Vol. 111, No. 22. pp. 8113 - 8118.

Bürger, Reinhard. / A survey of migration-selection models in population genetics. In: Discrete and Continuous Dynamical Systems - Series B. 2014 ; Vol. 19, No. 4. pp. 883 - 959.

Bürger, Reinhard ; Geroldinger, Ludwig. / A two-locus model of spatially varying stabilizing or directional selection on a quantitative trait. In: Theoretical Population Biology. 2014 ; Vol. 94. pp. 10 - 41.

Bauer, Martin ; Bruveris, Martins ; Michor, Peter. / Constructing reparameterization invariant metrics on spaces of plane curves. In: Differential Geometry and Its Applications. 2014 ; Vol. 34. pp. 139 - 165.

Dörfler, Monika ; Romero, Jose Luis. / Frames adapted to a phase-space cover. In: Constructive Approximation: an international journal for approximations and expansions. 2014 ; Vol. 39, No. 3. pp. 445 - 484.

Markowich, Peter ; Trabelsi, Saber ; Hajaiej, Hichem. / Minimizers of a Class of Constrained Vectorial Variational Problems: Part I. In: Milan Journal of Mathematics. 2014 ; Vol. 82, No. 1. pp. 81 - 98.

Gröchenig, Karlheinz ; Klotz, Andreas. / Norm-controlled inversion in smooth Banach algebras, II. In: Mathematische Nachrichten. 2014 ; Vol. 287, No. 8-9. pp. 917 - 937.

Pauwels, Elmar ; de Gosson, Maurice. / On the prolate spheroidal wave functions and Hardy's unvertainty principle. In: Journal of Fourier Analysis and Applications. 2014 ; Vol. 20, No. 3. pp. 566-576.

Bürger, Reinhard ; Akerman, Ada. / The consequences of dominance and gene flow for local adaptation and differentiation at two linked loci. In: Theoretical Population Biology. 2014 ; Vol. 94. pp. 42-62.

Domes, Ferenc ; Fuchs, Martin ; Schichl, Hermann et al. / The optimization test environment. In: Optimization and Engineering. 2014 ; Vol. 15, No. 2. pp. 443 - 468.

Jones, Adam G. ; Bürger, Reinhard ; Arnold, Stevan J. / Epistasis and natural selection shape the mutational architecture of complex traits. In: Nature Communications. 2014 ; Vol. 5.

Kovacs, A. ; Oezelt, H. ; Bance, S. et al. / Numerical optimization of writer geometries for bit patterned magnetic recording. In: Journal of Applied Physics. 2014 ; Vol. 115, No. 17.

Schmutzhard-Höfler, Sebastian ; Hrycak, Tomasz ; Feichtinger, Hans-Georg. / A numerical study of the Legendre-Galerkin method for the evaluation of the prolate spheroidal wave functions. In: Numerical Algorithms. 2014 ; Vol. 68, No. 4. pp. 691–710.

Hiptmair, Ralf ; Moiola, Andrea ; Perugia, Ilaria et al. / Approximation by harmonic polynomials in star-shaped domains and exponential convergence of Trefftz hp-dGFEM. In: ESAIM: Mathematical Modelling and Numerical Analysis. 2014 ; Vol. 48, No. 3. pp. 727-752.

Berestycki, Nathanael ; Gantert, Nina ; Morters, Peter et al. / Galton-Watson trees with vanishing martingale limit. In: Journal of Statistical Physics. 2014 ; Vol. 155, No. 4. pp. 737-762.

Martin, Calin Iulian. / On Crapper's wave. In: Applicable Analysis. 2014 ; Vol. 93, No. 5. pp. 1106-1113.


Fischer, Ilse ; Kubitzke, Martina. / Spectra and eigenvectors of the Segre transformation. In: Advances in Applied Mathematics. 2014 ; Vol. 56, No. 1. pp. 1-19.

Bürger, Reinhard ; Aeschbacher, Simon. / The effect of linkage on establishment and survival of locally beneficial mutations. In: Genetics: a periodical record of investigations bearing on heredity and variation. 2014 ; Vol. 197, No. 1. pp. 317 - 336.

Hiptmair, Ralf ; Moiola, Andrea ; Perugia, I. / Trefftz discontinuous Galerkin methods for acoustic scattering on locally refined meshes. In: Applied Numerical Mathematics. 2014 ; Vol. 79. pp. 79-91.

Götz, Stefan ; Hofbauer, Franz. / Zur Verwandtschaft des Inkreises eines Dreiecks. In: Mathematische Semesterberichte. 2014 ; Vol. 61, No. 2. pp. 183-199.

Siorpaes, Pietro. / On a dyadic approximation of predictable processes of finite variation. In: Electronic Communications in Probability. 2014 ; Vol. 19. pp. 1-12.

Cap, Andreas ; Hammerl, Matthias ; Gover, A. Rod. / Holonomy reductions of Cartan geometries and curved orbit decompositions. In: Duke Mathematical Journal. 2014 ; Vol. 163, No. 5. pp. 1035-1070.

Bruin, Hendrik. / Lebesgue ergodicity of a dissipative subtractive algorithm. Ergodic theory, open dynamics and coherent structures. editor / Wael Bahsoun ; Christopher Bose ; Gary Froyland. New York : Springer, 2014. pp. 105-117 (Springer Proceedings in Mathematics & Statistics, Vol. 70).

Grohs, Philipp ; Kutyniok, Gitta. / Parabolic Molecules. In: Foundations of Computational Mathematics. 2014 ; Vol. 14, No. 2. pp. 299-337.

Bürger, Reinhard ; Akerman, Ada. / The consequences of gene flow for local adaptation and differentiation: a two-locus two-deme model. In: Journal of Mathematical Biology. 2014 ; Vol. 68, No. 5. pp. 1135 - 1198.

W. Michor, Peter ; Marmo, Giuseppe ; Neretin, Yurii. / The Lagrangian Radon Transform and the Weil representation. In: Journal of Fourier Analysis and Applications. 2014 ; Vol. 20, No. 2. pp. 321 - 361.

Dias, Nuno Costa ; de Gosson, Maurice ; Prata, Joao Nuno. / A symplectic extension map and a new Shubin class of pseudo-differential operators. In: Journal of Functional Analysis. 2014 ; Vol. 266, No. 6. pp. 3772–3796.

Benes, Thomas ; Burde, Dietrich. / Classification of orbit closures in the variety of three-dimensional Novikov algebras. In: Journal of Algebra and its Applications. 2014 ; Vol. 13, No. 2.

Grimm-Strele, Hannes ; Kupka, Friedrich ; Muthsam, Herbert. / Curvilinear grids for WENO methods in astrophysical simulations. In: Computer Physics Communications. 2014 ; Vol. 185, No. 3. pp. 764-776.

Antonelli, Paolo ; Athanassoulis, Agis ; Hajaiej, Hichem et al. / On the XFEL Schrödinger Equation: Highly Oscillatory Magnetic Potentials and Time-­‐Averaging. In: Archive for Rational Mechanics and Analysis. 2014 ; Vol. 211, No. 3. pp. 711 - 732.

Ammann, Kerstin. / Relative Oscillation Theory for Jacobi Matrices Extended. In: Operators and Matrices. 2014 ; Vol. 8, No. 1. pp. 99-115.

Siorpaes, Pietro ; Beiglböck, Mathias. / Riemann-integration and a new proof of the Bichteler-Dellacherie theorem. In: Stochastic Processes and their Applications. 2014 ; Vol. 124, No. 3. pp. 1226-1235.

Kostenko, Aleksey ; Malamud, Mark. / Spectral Theory of Semibounded Schrödinger Operators with δ′-Interactions. In: Annales Henri Poincare. 2014 ; Vol. 15, No. 3. pp. 501-541.

Genoud, Francois. / Some bifurcation results for quasilinear Dirichlet boundary value problems. In: Electronic Journal of Differential Equations. 2014 ; Vol. Conference 21 (2014). pp. 87-100.

Exl, Lukas ; Abert, Claas ; Mauser, Norbert et al. / FFT-based Kronecker product approximation to micromagnetic long-range interactions. In: Mathematical Models and Methods in Applied Sciences. 2014 ; Vol. 24, No. 9. pp. 1877-1901.

Pickova, Radka. / Generalized volatility-stabilized processes. In: Annals of Finance. 2014 ; Vol. 10, No. 1. pp. 101-125.

Baharev, Ali ; Neumaier, Arnold. / A globally convergent method for finding all steady-state solutions of distillation columns. In: AIChE Journal. 2014 ; Vol. 60, No. 2. pp. 410-414.

Martin, Calin Iulian. / Equatorial wind waves with capillary effects and stagnation points. In: Nonlinear Analysis: Theory, Methods & Applications. 2014 ; Vol. 96. pp. 1-17.

Zweimüller, Roland ; Aaronson, Jon. / Limit theory for some positive stationary processes with infinite mean. In: Annales de l’Institut Henri Poincaré - Probabilités et Statistiques. 2014 ; Vol. 50, No. 1. pp. 256-284.

Tobler, Ray ; Franssen, Susanne U. ; Kofler, Robert et al. / Massive habitat-specific genomic response in D. melanogaster populations during experimental evolution in hot and cold environments. In: Molecular Biology and Evolution. 2014 ; Vol. 31, No. 2. pp. 364-375.

Krattenthaler, Christian ; Guo, Victor J. W. / Some divisibility properties of binomial and q-binomial coefficients. In: Journal of Number Theory. 2014 ; Vol. 135. pp. 167 - 184.

Showing entries 3201 - 3250 out of 5227